Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Cialis and eyes

Cialis and eyes

I seem to remember people saying something about Cialis having effects/sideffects on the eyes. Is this true? Can someone elaborate what exact effects Cialis can have on your eyes?

CIALIS may uncommonly cause vision changes, such as seeing a blue tinge to objects or having difficulty telling the difference between the colors blue and green.

In rare instances, men taking PDE5 inhibitors (oral erectile dysfunction medicines, including CIALIS) reported a sudden decrease or loss of vision in one or both eyes. It is not possible to determine whether these events are related directly to these medicines, to other factors such as high blood pressure or diabetes, or to a combination of these. If you experience sudden decrease or loss of vision, stop taking PDE5 inhibitors, including CIALIS, and call a doctor right away.

taken from:
http://www.cialis.com/about_cialis/tb02.jsp

How about more basic things like dryness and redness. I took C today for first time and eyes are really dry but it could be just from the weather and the fact I haven’t taken them out of eyes recently

I sometimes have visual side effects from Cialis and started a thread about it Here.

I don’t think the redness and dryness are related to the Cialis.

I guess that means you figured out how to get that bottle open, eh?


Horny Bastard

Hah, yes thank you. I thought the reason center tears off was that it was cap designed for sticking needles though. So I was afraid that if I tore the foil then I would have a bottle full of valuable liquid and nothing to serve as top anymore. I’m sure glad it turned out to work as a stopper. I do wish that the stopper was stronger though. I would not be comfortable throwing this in a suitcase with clothes for example or even traveling with it at all. I will have to find some kind of vials or something with screw tops or tops that will not come off by themselves easily. And yeah, the pipettes are annoying if not impossible to be precise with — definitely need to get syringe as you suggested.

Top
Similar Threads 
ThreadStarterForumRepliesLast Post
CialisBig GirthaMale Supplements102-04-2004 12:23 AM

All times are GMT. The time now is 02:05 PM.